Lithium Tremors

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CapninHapnin
Regular Member


Date Joined Sep 2006
Total Posts : 285
   Posted 11/16/2006 11:06 PM (GMT -7)   
I had my lithoum bumped up when I was in the hospital. It seems to be working well. We did not change my Lamicatal or Remeron. I have to go to the lab every 3 days to check to make sure my levels don't get too high.

I like the way I am getting along now, however I have a noticeable tremor in my hands. I am okay with that, but the face twitching is driving me nuts. I don't have another appt. with my pdoc until Jan. I certainly do not want to risk ending up in the hospital again by self diagnosing my med levels.

But does anyone have a magic cure for the face twitching? I may try Botox. Any other ideas?

Thanks

Cap
I want "I wish I had one more day to spend at the office" on my tombstone.

I used to be crazy, but now I have enough money to be called eccentric.


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 11/17/2006 6:00 AM (GMT -7)   

Hey Cap,

Sorry to hear about your face twitches and tremors. I would suggest that you give a call to your doctor's nurse and explain what you are going thru and have him/her relay the message back to the doc.

No sense suffering and worrying if you don't need to. He may suggest another lab test and adjusting your med. It may be a side effect and the doc may want to prescribe another med for you.

But by at least calling you will know whether the doc wants you to weather it thru your next appt. thinking the med just needs to get into your system more or your doc may want to give a med adjustment to you.

Call so you can relax for the holidays. It only takes a phone call.

Good luck and keep us posted.

~Sukay~*


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 11/18/2006 7:46 AM (GMT -7)   

cap,

sorry that you joined my select set of friendly bpers with tremmors and ticks.  accorcing to my bp doc, they are simply side effects of the lithium.  he said he could give me another medication to deal with them, but that adds another level of medication to deal with - and the other medication is only moderately successful.  sad

sorry, ol' buddy.  the tremmors and ticks may be here to stay - or at least until you change from lithium.

byt this is really a very good club to be in.  we have a secret password and a decoder ring.  just like captain midnight.

warren


tipsy
New Member


Date Joined Dec 2006
Total Posts : 1
   Posted 12/22/2006 6:10 AM (GMT -7)   
The hand temors make it hard to write or carry things.  However I am having balance problems. I'm falling down and into walls.  On my bad days, I sit on the floor or wherever I land and cry.  Can't sem to find the funny side or up side of this disorder and meds.

smiler
Veteran Member


Date Joined Sep 2006
Total Posts : 657
   Posted 12/23/2006 3:59 AM (GMT -7)   

Cap , I'm sorry to hear the meds are giving you a hard time - wish I could wave a wand sad

Tipsy , welcome to Healing Well - you'll find some really great people on here with tons of advice so don't be shy , post away tongue

Warren , I never got the password OR the ring sad sob , LOL


Bipolar Moderator
 
DX : Bipolar , Panic Disorder , GAD , OCD.
 
If HealingWell.com has helped you in some small or big way, please donate and enable us to continue helping others find their way to "healing well" at http://www.healingwell.com/donate/
 thank you.


Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 12/23/2006 8:24 AM (GMT -7)   
HEY! I never go the password or ring either... ok, that's it... where's my cereal?
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 12/25/2006 2:17 PM (GMT -7)   

tipsey,

welcome to hw and to this forum.  i admit that my sence of humor is an aquired taste.

i was diagnosed with bp after my last suicide attepmt in 2001.  in my 60 yrs, i have attempted suicide at least 8 times.  i guess i'm just a failure. :-)    the last time was due to a botched epicural steroid injection.  i was in so much pain that i was willing to do anything to getout of it.  i my wife caught me downing a bottle of my opiod pain pills.he saved mjy life.

in addition to the bp and chronic depression, i fell down a flight of stairs in 1990 and ruined my back.  i have ben on ss disability sonce 1991.  in 2002 i had a liminectomeny (an 18 inch titamiam rod screwed into my back) and all of the peripheral nerves severed.  the surgion told me there were no discs left in my spine - just bone on painful bone.

i also have copd - really fun.  i'm ok most of the time, then i start weasing and can't breath.  a breathing treatment takes just under hald an hour.  but i am reluctant to spend the time on it.  niot being able to breath does get my attention, though.  lol

what i'm trying to say, tipsey, is that each and every one of us has our own hell and our own version ov purgatory.  we each cope with it in our own unique way.  as i've said before, life is too important to be taken seriously.  now baseball. . . .

warren

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:59 PM (GMT -7)
There are a total of 2,733,260 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
335 Guest(s), 4 Registered Member(s) are currently online.  Details
Scaredy Cat, smlafleur, jabele, Anniesea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer